# SDR 2001FA0000238

- Difficulty date: August 31, 2001
- Submitted: August 31, 2001
- Operation: General aviation
- Aircraft: N82CR
- Make and model: Rkwell NA26565
- Aircraft serial: 46549
- Aircraft time: 8,760 hours, 5,481 cycles
- Engine: Garrtt TFE7313R1D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Clevis Pin
- Part number: 2653361203
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 8,760 hours, 5,481 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PIN FOUND AS A RESULT OF CONDUCTING MAGNETIC PARTICLE INSPECTION OF MAIN LANDING GEAR ACTUATOR ROD CLEVIS PIN AND ATTACHING HARDWARE IN ACCORDANCE WITH SMIP ATA CODE 323076.  CRACK IS LOCATED IN RELIEF AREA RADIUS DIRECTLY UNDER CLEVIS PIN HEAD.
